# SDR QXEA200400436

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,756 hours, 5,135 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007703
- Part serial: P114C
- Condition: Inoperative
- Location: Zone 300
- Part time: 5,994 hours, 6,801 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - WHILE ON THE GROUND AFTER ENGINE SHUTDOWN WITH APU ON, NOTICED ACRID SMELL IN CABIN.  REMOVED AND REPLACED APU.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
